# SDR ASAA2022100140193

- Difficulty date: October 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT BEAM UPPER SKIN HAS CORROSION AROUND FSTNR HOLE, RBL -44, BS986.5. GROUNDED - YES. REMOVED CORROSION FROM THE FLOORBEAM AT STATION 986.5, RBL 44 ORIGINAL THICKNESS 0.150",REMOVED 0.058",REMAINING THICKNESS 0.092"FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, FIG 104, DETAIL C. REMOVED THE DAMAGED UPPER FLANGE AND ACCOMPLISHED A CATEGORY "A" REPAIR AT STATION 986.5, RBL 38 TO RBL 48 IAW B737-800 SRM 53-70-51-2R-6 REPAIR 6.
